# SDR USAA2013010700017

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 37,445 hours, 21,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30665105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR SLIDE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED R2 DOOR SLIDE IAW J/C 26L00025011.
